Alert archive / California / Gale Warnings in 2020
Gale Warning 18, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Jul 17, 2020, 3:17 AM PDT. It took effect at Jul 17, 2020, 4:00 PM PDT. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 17, 2020, 3:17 AM PDT (10:17 UTC)
- In effect from
- Jul 17, 2020, 4:00 PM PDT
- Expired
- Jul 19, 2020, 3:22 AM PDT
- In force
- 35 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
971 WHUS76 KEKA 171017 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 317 AM PDT Fri Jul 17 2020 PZZ470-171830- /O.EXT.KEKA.SC.Y.0060.000000T0000Z-200718T0100Z/ /O.NEW.KEKA.GL.W.0018.200718T0100Z-200719T1300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 317 AM PDT Fri Jul 17 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM SUNDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts to 40 kt and seas 10 to 15 feet expected. For the Small Craft Advisory, north winds 20 to 30 kt with occasional gusts to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 6 PM this evening to 6 AM Sunday. For the Small Craft Advisory, until 6 PM this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ450-171830- /O.EXT.KEKA.SC.Y.0060.000000T0000Z-200718T1600Z/ Pt St George to Cape Mendocino out 10 nm- 317 AM PDT Fri Jul 17 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM SATURDAY... * WHAT...North winds 15 to 25 kt with occasional gusts to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ475-171830- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-200720T0700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 317 AM PDT Fri Jul 17 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT SUNDAY NIGHT... * WHAT...North winds 20 to 30 kt with occasional gusts to 35 kt and seas 7 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until midnight Sunday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
8 follow-up statements
932 WHUS76 KEKA 171548 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 848 AM PDT Fri Jul 17 2020 PZZ470-180000- /O.CON.KEKA.SC.Y.0060.000000T0000Z-200718T0100Z/ /O.CON.KEKA.GL.W.0018.200718T0100Z-200719T1300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 848 AM PDT Fri Jul 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT SUNDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts to 40 kt and seas 10 to 15 feet expected. For the Small Craft Advisory, north winds 20 to 30 kt with occasional gusts to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 6 PM this evening to 6 AM Sunday. For the Small Craft Advisory, until 6 PM this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ450-180000- /O.CON.KEKA.SC.Y.0060.000000T0000Z-200718T1600Z/ Pt St George to Cape Mendocino out 10 nm- 848 AM PDT Fri Jul 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WHAT...North winds 15 to 25 kt with occasional gusts to 35 kt near Pt St George and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ475-180000- /O.CON.KEKA.SC.Y.0059.000000T0000Z-200720T0700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 848 AM PDT Fri Jul 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT SUNDAY NIGHT... * WHAT...North winds 20 to 30 kt with occasional gusts to 35 kt and seas 7 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until midnight Sunday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
490 WHUS76 KEKA 172141 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 241 PM PDT Fri Jul 17 2020 PZZ470-180545- /O.CAN.KEKA.SC.Y.0060.000000T0000Z-200718T0100Z/ /O.EXT.KEKA.GL.W.0018.200717T2300Z-200719T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 241 PM PDT Fri Jul 17 2020 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...North winds 25 to 35 kt with gusts to 45 kt and seas 10 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-180545- /O.EXT.KEKA.SC.Y.0060.000000T0000Z-200719T1200Z/ Pt St George to Cape Mendocino out 10 nm- 241 PM PDT Fri Jul 17 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...North winds 15 to 25 kt with occasional gusts to 35 kt near Pt St George and steep seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ475-180545- /O.CON.KEKA.SC.Y.0059.000000T0000Z-200720T0700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 241 PM PDT Fri Jul 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT SUNDAY NIGHT... * WHAT...North winds 20 to 30 kt with occasional gusts to 35 kt and seas 7 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until midnight Sunday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
333 WHUS76 KEKA 180349 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 849 PM PDT Fri Jul 17 2020 PZZ470-181200- /O.CON.KEKA.GL.W.0018.000000T0000Z-200719T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 849 PM PDT Fri Jul 17 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...North winds 25 to 35 kt with gusts to 45 kt and seas 10 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-181200- /O.CON.KEKA.SC.Y.0060.000000T0000Z-200719T1200Z/ Pt St George to Cape Mendocino out 10 nm- 849 PM PDT Fri Jul 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...North winds 15 to 25 kt with occasional gusts to 35 kt near Pt St George and steep seas 7 to 9 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-181200- /O.CON.KEKA.SC.Y.0059.000000T0000Z-200720T0700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 849 PM PDT Fri Jul 17 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT SUNDAY NIGHT... * WHAT...North winds 20 to 30 kt with occasional gusts to 35 kt and seas 7 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until midnight Sunday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
856 WHUS76 KEKA 181012 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 312 AM PDT Sat Jul 18 2020 PZZ470-181815- /O.CON.KEKA.GL.W.0018.000000T0000Z-200719T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 312 AM PDT Sat Jul 18 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM SUNDAY... * WHAT...North winds 25 to 35 kt with gusts to 40 kt and seas 9 to 14 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ475-181815- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-200721T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 312 AM PDT Sat Jul 18 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM MONDAY... * WHAT...North winds 20 to 30 kt with occasional gusts to 35 kt and seas 7 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ450-181815- /O.CON.KEKA.SC.Y.0060.000000T0000Z-200719T1200Z/ Pt St George to Cape Mendocino out 10 nm- 312 AM PDT Sat Jul 18 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM SUNDAY... * WHAT...Northwest winds 5 to 15 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 5 AM Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
069 WHUS76 KEKA 181545 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 845 AM PDT Sat Jul 18 2020 PZZ470-182345- /O.CON.KEKA.GL.W.0018.000000T0000Z-200719T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 845 AM PDT Sat Jul 18 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...North winds 25 to 35 kt with gusts to 40 kt and seas 9 to 14 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ450-182345- /O.CON.KEKA.SC.Y.0060.000000T0000Z-200719T1200Z/ Pt St George to Cape Mendocino out 10 nm- 845 AM PDT Sat Jul 18 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...Northwest winds 5 to 15 kt and seas 5 to 8 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 5 AM Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ475-182345- /O.CON.KEKA.SC.Y.0059.000000T0000Z-200721T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 845 AM PDT Sat Jul 18 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT MONDAY... * WHAT...North winds 20 to 30 kt with occasional gusts to 35 kt and seas 7 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
219 WHUS76 KEKA 182117 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 217 PM PDT Sat Jul 18 2020 PZZ470-190530- /O.CON.KEKA.GL.W.0018.000000T0000Z-200719T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 217 PM PDT Sat Jul 18 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...North winds 20 to 30 kt with gusts to 40 kt far northwest portion and steep seas 7 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ450-190530- /O.CON.KEKA.SC.Y.0060.000000T0000Z-200719T1200Z/ Pt St George to Cape Mendocino out 10 nm- 217 PM PDT Sat Jul 18 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...Steep seas 6 to 8 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 5 AM Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ475-190530- /O.CON.KEKA.SC.Y.0059.000000T0000Z-200721T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 217 PM PDT Sat Jul 18 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT MONDAY... * WHAT...North winds 10 to 20 kt. Steep seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
260 WHUS76 KEKA 190329 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 829 PM PDT Sat Jul 18 2020 PZZ470-191130- /O.CON.KEKA.GL.W.0018.000000T0000Z-200719T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 829 PM PDT Sat Jul 18 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...North winds 20 to 30 kt with gusts to 40 kt far northwest portion and steep seas 7 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 AM Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-191130- /O.CON.KEKA.SC.Y.0060.000000T0000Z-200719T1200Z/ Pt St George to Cape Mendocino out 10 nm- 829 PM PDT Sat Jul 18 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...Steep seas 6 to 8 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 5 AM Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-191130- /O.CON.KEKA.SC.Y.0059.000000T0000Z-200721T0100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 829 PM PDT Sat Jul 18 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT MONDAY... * WHAT...North winds 10 to 20 kt. Steep seas 7 to 11 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
500 WHUS76 KEKA 191022 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 322 AM PDT Sun Jul 19 2020 PZZ470-191830- /O.CAN.KEKA.GL.W.0018.000000T0000Z-200719T1600Z/ /O.EXB.KEKA.SC.Y.0060.200719T1022Z-200722T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 322 AM PDT Sun Jul 19 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT TUESDAY NIGHT... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt and seas 6 to 11 feet. Occasional gusts to 35 kt over the extreme northwest. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until midnight Tuesday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ450-191300- /O.EXT.KEKA.SC.Y.0060.000000T0000Z-200719T1300Z/ Pt St George to Cape Mendocino out 10 nm- 322 AM PDT Sun Jul 19 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EARLY THIS MORNING... * WHAT...Seas 5 to 7 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 6 AM early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ475-191830- /O.EXT.KEKA.SC.Y.0059.000000T0000Z-200722T0700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 322 AM PDT Sun Jul 19 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT TUESDAY NIGHT... * WHAT...North winds 10 to 20 kt with gusts to 25 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until midnight Tuesday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jul 16, 2:39 PM PDT, 12 hours 38 minutes earlier.
Area forecast discussion, Jul 16, 2:39 PM PDT, 12 hours 38 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
239 PM PDT Thu Jul 16 2020
.SYNOPSIS...Hot and dry weather will persist over the interior
through the week. However, a thermal trough bringing warmer
temperatures to coastal Del Norte and Humboldt counties has eased a
bit.
&&
.DISCUSSION...The considerable low cloud cover over most of the NW
CA coastal waters began receding through the late morning hours.
Crescent City quickly cleared out after winds turned from
S to NW, effectively cutting off the stratus advection from the
south. By 1PM the stratus fully cleared from the immediate
coastal waters, while at the same time visible satellite showed
the offshore marine layer creeping east. The pattern will continue
to trend more favorable for stratus coverage and diurnal
longevity through Saturday. Thus, clouds may linger longer along
the immediate coast than on previous days, particularly on the S
sides of any eddies that promote onshore wind flow.
Temperatures across the area were be a bit lower today than the past
couple of days. However, temperatures will remain about 5 degrees
above normal across the interior. There will continue to be a tight
gradient in temperatures between the immediate coast and inland
areas. Offshore flow continues across Del Norte County, albeit about
5 to 10 mph lower than yesterday. Again, no coastal downsloping
signature is noted. Have continued to lean more closely to MOS than
NBM for maximum temperatures along the immediate coast. The current
forecast calls for dry weather throughout the next seven days.
JJW/SEC
&&
.AVIATION...Visible satellite imagery showed marine stratus lurking
offshore during Thursday afternoon. That stratus is forecast to
develop inland tonight resulting in IFR to occasional LIFR
conditions at KACV. Model guidance indicates similar impacts may
occur at KCEC late tonight. Otherwise, VFR conditions will prevail
over the interior, with diurnally driven gustiness possible
across channeled terrain during the afternoon and evening.
JMG
&&
.MARINE...Gale force northerly winds are forecast to
diminish this evening, followed by redevelopment during Friday
evening. Elsewhere, small craft seas will continue over the northern
inner waters this evening, while small craft winds and seas
persist over the southern outer waters through Friday night.
Otherwise, a northwest swell will impact portions of the coastal
waters through around midday on Saturday.
JMG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until 5 AM PDT Friday for PZZ450.
Gale Warning until 11 PM PDT this evening for PZZ470.
Small Craft Advisory until 5 PM PDT Friday for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jul 16, 5:31 AM PDT, 21 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 531 AM PDT Thu Jul 16 2020 CAZ101-103-104-109-112-171245- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast-Southwestern Mendocino Interior- 531 AM PDT Thu Jul 16 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ110-111-113>115-171245- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake County- Southern Lake County- 531 AM PDT Thu Jul 16 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. High temperatures will remain warm, with highs in the mid to upper 90s. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. High temperatures will remain warm through the weekend, with highs in the mid to upper 90s. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105>108-171245- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- 531 AM PDT Thu Jul 16 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. High temperatures will remain hot, with highs in the upper 90s to around 105 degrees. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. High temperatures will remain hot through the weekend, with highs in the upper 90s to around 104 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.